# SDR DL757992518

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Condition: Wires Burnt
- Location: #1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TO ROLL AT APPROXIMATELY 30 KIAS LEFT ENG GEN FAILED.  ABORTED T/O AND RETURN TO GATE.  FOUND PHASE B WIRE CHAFED IN PYLON.  REPAIRED SAME.
